# SDR SWAA2025030491266

- Difficulty date: January 29, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP ON IB SIDE AT RT WING 2025-93281<[01] TOOL USED CALIPER PN: 500-197-30; SN: B20189443; DUE DATE: 06/MAR/25.;[02] TOOL USED ON STEP 4 ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 15-OCT-25;[03] TOOL USED; HOT BONDER PN: HCS9200B-AV; SN: 18196021; DUE DATE: 15/FEB/25; CALIPER PN: 500-196-30; SN: A22352364; DUE DATE: 29/AUG/25.;[04] STEP 20. ULTRASONIC EQUIPMENT USED P/N: EPOCH 650; S/N: 201036102 AND DUE DATE: 25-OCT-25.;[05] REPAIRED OB AFT FLAP ON IB SIDE AT RT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. REFER TO INDIVIDUALS SIGNOFFS BELOW.;[06] REPAIRED OB AFT FLAP ON IB SIDE AT RT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. REFER TO INDIVIDUALS SIGNOFFS BELOW.
